# SDR QXEA200700600

- Difficulty date: April 11, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 14,097 hours, 14,034 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Warning Light
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2386: DURING TAXI OUT, FUSELAGE DOOR WARNING LIGHT ILLUMINATED.  AFT CARGO DOOR SHOWED OPEN.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE C/W GVI OF AFT CARGO DOOR WITH NO DEFECTS NOTED.  C/W OPERATIONAL TEST OF THE AFT BAGGAGE DOOR IAW TASK 52-31-00-710-801.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
